# SDR DALA2025040802730

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CORROSION PREVIUOS REPAIR ON DECK PLATE FROM STA 1705 TO 1720 RBL 15 TO LBL 15 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00496 CORROSION LEVEL 2, PREVIUOS REPAIR ON DECK PLATE FROM STA 1705 TO 1720 RBL 15 TO LBL 15 AT PASSENGER CABIN WAS REPLACED PER B757-200 SRM 53-60-51-2R PROCEDURE 2 REPAIR 2. (0896270)
